# SDR DALA2022041202524

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 59,284 hours, 41,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB REPAIR AT AFT CARGO DOOR JAMB BTW STA 954 TO 990 (CCT). SUMMARY OF NRC 00013: LEVEL CORROSION 2, LOWER DOOR JAMB AFT CARGO DOOR WAS REPLACED PER B717 SRM 53-20-15-2R PROCEDURE 7, REPAIR 7. (LP #2190030)
